×

zbMATH — the first resource for mathematics

Stabilization of a solution of the first mixed problem for a quasi-elliptic evolution equation. (English. Russian original) Zbl 1085.35050
Sb. Math. 196, No. 7, 999-1032 (2005); translation from Mat. Sb. 196, No. 7, 67-100 (2005).

MSC:
35H30 Quasielliptic equations
35K35 Initial-boundary value problems for higher-order parabolic equations
35B35 Stability in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI